RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 2012, Volume 12, Issue 1, Pages 22–28 (Mi isu276)  

Mathematics

Dynamic load allocation in closed queueing networks with batch movements

Yu. I. Mitrophanov, E. S. Rogachko, E. P. Stankevich

Saratov State University, Chair of Systems Analysis and Automatic Control

Abstract: A method of load allocation control in closed queueing networks with batch movements is proposed. When this method is used in queueing networks of considered type, close to given customer allocation among queueing systems is provided. The control is realized by use of different routing matrices during fixed time intervals in process of network operation. Models of evolution and an approximate method of computing a stationary distribution and other stationary characteristics of considered type queueing networks are presented.

Key words: queueing networks, batch movements, load allocation, routing control, stationary distribution.

Full text: PDF file (174 kB)
References: PDF file   HTML file

UDC: 519.872

Citation: Yu. I. Mitrophanov, E. S. Rogachko, E. P. Stankevich, “Dynamic load allocation in closed queueing networks with batch movements”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 12:1 (2012), 22–28

Citation in format AMSBIB
\Bibitem{MitRogSta12}
\by Yu.~I.~Mitrophanov, E.~S.~Rogachko, E.~P.~Stankevich
\paper Dynamic load allocation in closed queueing networks with batch movements
\jour Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform.
\yr 2012
\vol 12
\issue 1
\pages 22--28
\mathnet{http://mi.mathnet.ru/isu276}


Linking options:
  • http://mi.mathnet.ru/eng/isu276
  • http://mi.mathnet.ru/eng/isu/v12/i1/p22

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Саратовского университета. Новая серия. Серия Математика. Механика. Информатика
    Number of views:
    This page:164
    Full text:55
    References:75
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019